Some characterizations of egalitarian solutions on classes of TU-games

J. Arin, J. Kuipers, A.J. Vermeulen*

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

188 Downloads (Pure)


In this paper we derive characterizations of egalitarian solutions on two subclasses of the class of balanced games. Firstly we show that the dutta–ray solution is the only solution that satisfies symmetry, independence of irrelevant core allocations, and continuity on the class of convex games. Secondly, together with the other two requirements, a strengthening of continuity to monotonicity in the value of the grand coalition turns out to be sufficient for the characterization of the lexicographically maximal solution on the class of large core games.
Original languageEnglish
Pages (from-to)327-345
JournalMathematical Social Sciences
Publication statusPublished - 1 Jan 2003

Cite this